# SDR USAA060847

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ST 324, RBL 55-59 & 39-42 WL 208.  FAB'D REPAIR PARTS AND INSTALLED PER EA 97766, SRM 53-10-08, 51-40-02, 51-40-05, 51-20-01   DEFECT SIZE: 4.70 X 0.235 X 09.27 & 2.35 X 1./25 X 0.018
